# SDR USAA990432

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Airstair Doorway
- Part time: 35,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND 1 INCH LONG CRACK IN SKIN AT LOWER AFT CORNER OF FORWARD AIRSTAIR DOOR CUTOUT.  INSTALLED DOUBLER PER SRM 53-05 FIG 57A.  (M)
